Literature of Pure Mathematics
Archibald, R. C.
Bull. Amer. Math. Soc., Tome 25 (1918) no. 3, p. 301-309 / Harvested from Project Euclid
Publié le : 1918-03-15
Classification: 
@article{1183424467,
     author = {Archibald, R. C.},
     title = {Literature of Pure Mathematics},
     journal = {Bull. Amer. Math. Soc.},
     volume = {25},
     number = {3},
     year = {1918},
     pages = { 301-309},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1183424467}
}
Archibald, R. C. Literature of Pure Mathematics. Bull. Amer. Math. Soc., Tome 25 (1918) no. 3, pp.  301-309. http://gdmltest.u-ga.fr/item/1183424467/